ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Herzog-Vasconcelos conjecture for affine semigroup rings

Miiller, Gerd and Patil, DP (1999) The Herzog-Vasconcelos conjecture for affine semigroup rings. In: Communications in Algebra, 27 (7). 3197-3200 .

[img] PDF
THE_HERZOG-VASCONCELOS.pdf - Published Version
Restricted to Registered users only

Download (137kB) | Request a copy
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0092787...


Let S be a simplicial affine semigroup such that its semigroup ring A = k[S] is Buchsbaum. We prove for such A the Herzog-Vasconcelos conjecture: If the A-module Der(k)A of k-linear derivations of A has finite projective dimension then it is free and hence A is a polynomial ring by the well known graded case of the Zariski-Lipman conjecture.

Item Type: Journal Article
Publication: Communications in Algebra
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 Jul 2011 05:34
Last Modified: 02 Jul 2011 05:34
URI: http://eprints.iisc.ac.in/id/eprint/38851

Actions (login required)

View Item View Item